# SDR HALA2018040600144

- Difficulty date: April 6, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  +Y2462 CORRODED BETWEEN FRAMES 26 -  38.  CORROSION REMOVED IAW SRM 51-74-00, REV 97.  FOUND OUT OF LIMITS IAW SRM 53-00-15, REV 97.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DRAWING F53276421, ISSUE G.
